# SDR SIMA200925204SUP

- Difficulty date: October 22, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 19,449 hours, 16,525 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15131112
- Part serial: 0426H6502
- Condition: Failed
- Location: Cockpit
- Part time: 11,678 hours, 9,029 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4913, DURING CLIMB OUT THE OUTER PANE OF THE FIRST OFFICERS COCKPIT WINDSHIELD SHATTERED.  THE CREW ELECTED TO RETURN TO LGA.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FIRST OFFICERS COCKPIT WINDSHIELD IAW AMM 5610-01 MANUAL. COMPLIED UP TO STEP J OF AMM 56-10-01 MANUAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
